Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Complex Zeros of the Error Function and of the Complementary Error Function

Henry E. Fettis, James C. Caslin and Kenneth R. Cramer
Mathematics of Computation
Vol. 27, No. 122 (Apr., 1973), pp. 401-407
DOI: 10.2307/2005630
Stable URL: http://www.jstor.org/stable/2005630
Page Count: 7
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Complex Zeros of the Error Function and of the Complementary Error Function
Preview not available

Abstract

The first one hundred zeros of the error function and of the complementary error function are given. An asymptotic formula for the higher zeros is also derived.

Page Thumbnails

  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406
  • Thumbnail: Page 
407
    407